Publications 

  1. Topology and $\epsilon$-regularity theorems on collapsed manifolds with Ricci curvature bounds
    (joint with Aaron Naber). Geometry and Topology, 20 (2016), no.5, 2575-2664. [Journal] [arXiv]

  2. A direct method of moving spheres on fractional order equations
    (joint with Wenxiong Chen and Yan Li). Journal of Functional Analysis 272 (2017), no. 10, 4131-4157. [Journal] [arXiv]

  3. Nonlocal curvature and topology of locally conformally flat manifolds.
    Advances in Mathematics, 335 (2018), 130-169. [Journal] [arXiv]

  4. A note on the collapsing geometry of hyperkähler four manifolds
    (joint with Shouhei Honda and Song Sun). Science China Mathematics, 62(2019), no. 11, 2195-2210. [Journal] [Preprint]

  5. Nilpotent structures and collapsed Ricci-flat metrics on K3 surfaces
    (joint with Hans-Joachim Hein, Song Sun and Jeff Viaclovsky). Submitted [arXiv]

  6. Complex structure degenerations and collapsing of Calabi-Yau metrics
    (joint with Song Sun). Submitted [arXiv]

  7. Collapsed Ricci-flat metrics on elliptic K3 surfaces
    (joint with Gao Chen and Jeff Viaclovsky). Submitted [arXiv]

  8. A Liouville theorem on asymptotically Calabi spaces
    (joint with Song Sun). Submitted [arXiv]

  9. Nonlocal curvatures and sphere theorems in conformal geometry
    (joint with Wenxiong Chen). Submitted [Preprint]